# SDR ASAA2021101536312

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 55,417 hours, 16,550 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT COMES ON AFTER PRESSING RECALL. RESETS AFTER PRESSING MASTER CAUTION. GROUNDED - YES. FOUND CONTROL CABIN TRIM AIR VALVE FAULT ON RIGHT PACK TEMP CONTROLLER. WAS ABLE TO RESET FAULT. OPS CHECK GOOD I/A/W FIM 21-62 TASK 832.
